Quasi-identities of two-element algebras
Algebra i logika, Tome 22 (1983) no. 2, pp. 121-127
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1983_22_2_a0,
author = {V. A. Gorbunov},
title = {Quasi-identities of two-element algebras},
journal = {Algebra i logika},
pages = {121--127},
year = {1983},
volume = {22},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1983_22_2_a0/}
}
V. A. Gorbunov. Quasi-identities of two-element algebras. Algebra i logika, Tome 22 (1983) no. 2, pp. 121-127. http://geodesic.mathdoc.fr/item/AL_1983_22_2_a0/